Alert archive / Colorado / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 39, NWS Pueblo, CO

May 29, 2024Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 29, 2024, 7:15 PM MDT for Bent County, Prowers County, Colorado. It was in force for 30 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2024, 7:15 PM MDT (01:15 UTC)
Expired
May 29, 2024, 7:45 PM MDT
In force
30 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 157 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 7:27 PM MDTHAIL 110 S Lamar, COReport from mPING: Quarter (1.00 in.).
May 29, 7:35 PM MDTHAIL 1.7511 S Lamar, COReport from mPING: Golf Ball (1.75 in.).
May 29, 7:39 PM MDTHAIL 1.2510 S Lamar, COReport from mPING: Half Dollar (1.25 in.).
May 29, 7:40 PM MDTHAIL 1.7510 S Lamar, COReport from mPING: Golf Ball (1.75 in.).
May 29, 7:42 PM MDTHAIL 2.2516 S Lamar, COReport from mPING: Hen Egg+ (2.25 in.).
May 29, 7:45 PM MDTHAIL 2Lamar, COPicture of hail on social media, shown compared to a quarter. The hail is approximately twice the diameter of the coin.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 2:57 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.3 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2024-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 340 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2024-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
340 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
2024 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

897 
WUUS55 KPUB 300115
SVRPUB
COC011-099-300145-
/O.NEW.KPUB.SV.W.0039.240530T0115Z-240530T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
715 PM MDT Wed May 29 2024

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Prowers County in southeastern Colorado...
  Eastern Bent County in southeastern Colorado...

* Until 745 PM MDT.

* At 714 PM MDT, severe thunderstorms were located along a line
  extending from near Lamar to 15 miles southwest of Granada to 17
  miles south of Wiley, moving southeast at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Lamar.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3805 10230 3781 10226 3776 10261 3792 10275
      3801 10268 3811 10261
TIME...MOT...LOC 0114Z 301DEG 23KT 3805 10256 3796 10256 3790 10269 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Simcoe

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 5:41 PM MDT, 1 hour 34 minutes earlier. Its key messages:

  • Severe thunderstorm risk continues this evening for the southeast plains and returns again for Thursday along and east of I-25 with large hail and damaging winds the primary risks.
  • Thunderstorms return for Friday across the plains with a few strong storms possible, though CAPE values start to come down
  • Drier and warmer weather spreads in for the weekend into early next week.
Area forecast discussion, May 29, 5:41 PM MDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
541 PM MDT Wed May 29 2024

.KEY MESSAGES...

- Severe thunderstorm risk continues this evening for the
  southeast plains and returns again for Thursday along and
  east of I-25 with large hail and damaging winds the primary
  risks.

- Thunderstorms return for Friday across the plains with a few strong
  storms possible, though CAPE values start to come down

- Drier and warmer weather spreads in for the weekend into early
  next week.

&&

.SHORT TERM /THROUGH THURSDAY/...
Issued at 204 PM MDT Wed May 29 2024

Severe thunderstorm risk continues into the evening across the
southeast plains, especially to the north and east of a surface
low/dry line developing and kicking eastward to the south of Pueblo.
Upper trough to the north will keep the majority of the forcing
north of the area, resulting in more isolated convection initially
across southeast CO late this afternoon. However as thunderstorms
move eastward, dew points in the 50s will yield CAPE values 1500+
J/kg, particularly to the east of a Kim to La Junta Line.  Max CAPES
off HREF could exceed 2000 J/kg and combined with deep layer shears
around 30-40 kts will result in hail up to 2 inches in diameter and
wind gusts 60 mph or greater especially across our eastern counties.
Although SRH isn't particularly high, some quick stretching of
vorticity on any boundaries could result in a short lived landspout
or tornado. To the west of the developing surface low/dry line,
drier low levels will result in less CAPE but more DCAPE with
damaging wind gusts from higher based convection the primary risk.
Models prog southeasterly winds into El Paso county until the
surface low moves eastward this evening and this may help maintain
sufficient CAPE for hail up to 1.25 inches in diameter into the
early evening.  Models develop/merge thunderstorms into a
cluster/MCS across eastern KS as the low level jet strengthens this
evening.  Will maintain some scattered pops near the border until
06z before diminishing overnight as activity pulls eastward.

Passing upper trough to the north will send a cold front southward
through the plains on Thursday with low level flow shifting around
from the east in the afternoon.  Dew points decrease behind the
front initially, but moisture advection brings a return of 50 dew
points into southeast CO by afternoon.  How far west the low level
moisture returns will determine the westward extent of the severe
weather risk for Thursday.  HREF mean CAPE values off 12z run shows
1000 to 2500+ J/kg by afternoon to the east of La Junta, though
there is the possibility for higher CAPEs to return into El
Paso/Pueblo counties as well. Deep layer shears are still running
around 30-40 kts supportive of strong to severe thunderstorms with
large hail and damaging winds the primary risks.  Consensus suggests
greatest risk east of a line from Calhan to Kim with locations to
the north of highway 50 being more favored. Models suggest another
thunderstorm cluster will develop and drop southeastward across the
plains during the overnight hours which will maintain thunderstorms
across the plains into the early morning hours.

&&

.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
Issued at 204 PM MDT Wed May 29 2024

General trend in the long term will be drying and warming through
the period.  Residual low level moisture across eastern areas Friday
and Saturday will be sufficient for rounds of scattered showers and
thunderstorms in the afternoons and evenings across the southeast
mountains and plains. Deep layer shears are still running around 30-
40 kts given westerly flow aloft, but CAPE values come down a tad as
dew points mix out into the 40s each afternoon. This should decrease
storm strengths some, though can't rule out a strong storm or two.

An upper trough moves across on Sunday bringing hot, dry and breezy
conditions to southern CO.  This could result in some spotty
critical fire weather conditions for the lower elevations of the
Wets and Sangre De Cristo mountain fire zone where fuels are last
reported as critical across the lower elevations.  Otherwise
temperatures will warm into the 90s for next week with the potential
for upper ridging taking hold mid to late week somewhere across the
southwest or southern Rockies. Temperatures may get knocked back
slightly behind a dry cold front for Wednesday, though highs will
remain above normal. -KT

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 534 PM MDT Wed May 29 2024

KALS...there is a very low risk of showers across the San Luis
Valley this evening, and again Thursday afternoon. The main
concern would be gusty outflow winds. Confidence is low in any
of the showers impacting the terminal at this time.

KCOS and KPUB...there is a very low risk of showers and
thunderstorms this evening, especially at KCOS, but overall VFR
conditions are expected into Thursday. Showers and thunderstorms
will once again be possible Thursday afternoon at both
terminals.  Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...EHR/KT
LONG TERM...KT
AVIATION...MOZLEY
Hazardous weather outlook, May 29, 11:25 AM MDT, 7 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1125 AM MDT Wed May 29 2024

COZ058>089-093>099-301730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1125 AM MDT Wed May 29 2024

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Increasing coverage and intensity is expected for our thunderstorm
activity today. Thunderstorms will form over the mountains around
noon, with main risks being gusty winds and lightning. Strong to
severe storms are likely for our plains, mainly after 2pm, and
especially for the Palmer Divide and areas east of I-25. Main
risks with storms for these areas today will be hail up to 2
inches in diameter, winds gusting over 60 mph, cloud to ground
lightning, and one or two brief landspouts.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Strong to severe storms will be possible again Thursday from I-25
eastward, with the greatest coverage of storms over the far
southeast plains. Damaging winds and large hail will be the main
risk from any storms, along with cloud to ground lightning. Over
the mountains and interior valleys, weaker storms are expected,
with gusty winds and lightning the main storm threats.

Thunderstorms chances will gradually diminish from Friday into the
weekend, though a few strong storms may linger on the eastern
plains Friday afternoon and evening. Over the weekend, storms will
tend to be weaker and more isolated, as drier air moves into the
region.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be likely over portions of the region.

31/31

In the hours before

Special weather statement, May 29, 5:02 PM MDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
502 PM MDT Wed May 29 2024

COZ095-292330-
Western Kiowa County CO-
502 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN KIOWA COUNTY
THROUGH 530 PM MDT...

At 502 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Haswell, or 35 miles north of North La Junta, moving
northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern Kiowa
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3857 10303 3842 10332 3844 10336 3852 10333
      3853 10317 3860 10317
TIME...MOT...LOC 2302Z 218DEG 22KT 3846 10330

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, May 29, 5:14 PM MDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Pueblo CO
514 PM MDT Wed May 29 2024

COZ097-098-292345-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
514 PM MDT Wed May 29 2024

...STRONG THUNDERSTORMS WILL IMPACT WEST CENTRAL PROWERS AND
NORTHEASTERN BENT COUNTIES THROUGH 545 PM MDT...

At 513 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Las Animas to near John Martin Reservoir
to 11 miles south of Hasty. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lamar, Hasty, McClave, John Martin Reservoir, and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3813 10306 3820 10280 3807 10262 3790 10291
      3799 10303 3799 10320
TIME...MOT...LOC 2313Z 231DEG 28KT 3803 10313 3805 10302 3795 10290

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, May 29, 5:30 PM MDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
530 PM MDT Wed May 29 2024

COZ097-300000-
Las Animas Vicinity/Bent County CO-
530 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL BENT COUNTY THROUGH 600
PM MDT...

At 529 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Las Animas, or 15 miles east of North La Junta, moving
east at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3790 10330 3798 10330 3807 10302 3786 10297
TIME...MOT...LOC 2329Z 261DEG 23KT 3795 10325

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, May 29, 6:19 PM MDT, 56 minutes before
Special Weather Statement
National Weather Service Pueblo CO
619 PM MDT Wed May 29 2024

COZ079-083-086-300045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
619 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER AND NORTHWESTERN PUEBLO COUNTIES THROUGH 645 PM
MDT...

At 619 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Pueblo Reservoir, or 15 miles west of Pueblo, moving
east at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pueblo, Pueblo Airport, Florence, Pueblo Reservoir, Salt Creek,
Blende, Pueblo West, Penrose, and Wetmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3814 10491 3821 10516 3836 10522 3850 10477
      3819 10441
TIME...MOT...LOC 0019Z 247DEG 31KT 3824 10489

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

kam
Local storm report, May 29, 6:23 PM MDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
623 PM MDT Wed May 29 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     Funnel Cloud     1 SSE Wiley             38.14N 102.71W
05/29/2024                   Prowers            CO   Storm Chaser

            Multiple photos of a brief funnel on social
            media from different chasers.

&&

MG
Special weather statement, May 29, 6:46 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
646 PM MDT Wed May 29 2024

COZ096-300115-
Eastern Kiowa County CO-
646 PM MDT Wed May 29 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN KIOWA COUNTY
THROUGH 715 PM MDT...

At 646 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Sheridan Lake, or 23 miles northeast of Lamar, moving
northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southeastern Kiowa
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

&&

LAT...LON 3830 10231 3835 10236 3850 10220 3839 10205
TIME...MOT...LOC 0046Z 230DEG 19KT 3832 10232

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Simcoe

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:03 PM MDTTornado WarningPUBProwers15 min
May 29, 6:13 PM MDTSevere Thunderstorm WarningPUBBent, Prowers32 min
May 29, 6:19 PM MDTSpecial Weather StatementPUBPueblo26 min
May 29, 6:37 PM MDTTornado WarningPUBBent, Prowers21 min
May 29, 6:41 PM MDTSevere Thunderstorm WarningPUBBent, Prowers34 min
May 29, 6:57 PM MDTTornado WarningPUBProwers14 min
May 29, 7:41 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBProwers34 min
May 29, 7:44 PM MDTSevere Thunderstorm WarningPUBProwers31 min
May 29, 7:56 PM MDTSevere Thunderstorm WarningPUBProwers34 min
May 29, 8:31 PM MDTSpecial Weather StatementPUBProwers29 min
May 29, 8:55 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers35 min
May 29, 9:29 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers31 min
May 29, 9:59 PM MDTSevere Thunderstorm WarningPUBProwers16 min
May 29, 10:14 PM MDTSpecial Weather StatementPUBBaca31 min
May 29, 10:25 PM MDTSpecial Weather StatementPUBKiowa35 min
May 29, 10:37 PM MDTSevere Thunderstorm WarningPUBBaca23 min
May 29, 10:46 PM MDTSpecial Weather StatementPUBBaca44 min
May 29, 11:23 PM MDTSpecial Weather StatementPUBBaca37 min
May 29, 11:47 PM MDTSevere Thunderstorm WarningPUBBaca28 min
May 30, 12:16 AM MDTSevere Thunderstorm WarningPUBBaca29 min
May 30, 12:45 AM MDTSevere Thunderstorm WarningPUBBaca45 min
May 30, 12:54 PM MDTSpecial Weather StatementPUBBaca51 min
May 30, 1:08 PM MDTSevere Thunderstorm WarningPUBBaca24 min
May 30, 1:57 PM MDTSpecial Weather StatementPUBEl Paso33 min
May 30, 2:05 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo40 min
May 30, 2:42 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
May 30, 3:13 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo32 min
May 30, 3:39 PM MDTSevere Thunderstorm WarningPUBPueblo36 min
May 30, 4:14 PM MDTSpecial Weather StatementPUBPueblo31 min
May 30, 4:34 PM MDTSpecial Weather StatementPUBCrowley26 min
May 30, 4:40 PM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo35 min
May 30, 4:45 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo30 min
May 30, 4:56 PM MDTSpecial Weather StatementPUBPueblo34 min
May 30, 5:15 PM MDTSevere Thunderstorm WarningPUBCrowley, Kiowa, Otero30 min
May 30, 5:22 PM MDTSevere Thunderstorm WarningPUBOtero, Pueblo23 min
May 30, 5:42 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, Kiowa, Otero33 min
May 30, 5:44 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo31 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.